# SDR HALA9700180

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 142 - LOG PAGE NR 130301.  NOSE WHEEL HEAVY SHIMMY.  ABORTED TAKEOFF AND RETURNED TO RAMP.  HAPPENED AT SPEED ABOVE 20 KNOTS.  INSPECTED NOSE GEAR AND FOUND OK.  REPLACED BOTH NOSE TIRES AND LUBRICATED TORQUE LINKS.  AIRCRAFT OK FOR SERVICE.  (X)
